# SDR YENA20090818096

- Difficulty date: August 16, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 26,387 hours, 9,116 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 41 - JFK - MCO FLIGHT ATTENDANTS NOTICED ELECTRICAL ODOR COMING FROM SEAT 24B.  LIVE TV SYSTEM WAS TURNED OFF AND THE ODOR WENT AWAY.  PERFORMED TSM 24-00-00-810-823.  CHECKED SEB AT 24B NO VISUAL DEFECTS NOTED.  ACCOMPLISHED INSPECTION AS PER TSM 23-39-00-810-801.  DID NOT FIND EVIDENCE OF ARCING, DISCOLORATION OR OVERHEATING.  ACCOMPLISHED OPS CHECK.
